# SDR RU3A2017071017

- Difficulty date: July 17, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N18
- Make and model: Raythn C90GT
- Aircraft serial: LJ2054
- Aircraft time: 1,062 hours, 829 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Part number: 130909B170
- Condition: Sheared
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE OF THREE NOSE STEERING SUPPORT BRACKET BOLTS WAS FOUND TO HAVE HEAD SHEARED OFF.  REPLACED ALL HARDWARE ON NOSE STEERING SUPPORT BRACKET.
